Thrush

Thrush

I have type 1 diabetes. My bloods are very high.. 18+

it started with thrush and now I have sores all over and inside my Vagina, they are so sore!!!

Is this just a servers case of thrush or something more?

15 Replies
oldestnewest

Genital herpes - go doctors get aim to viral and get in salt baths... sorry mate

1 like
Reply

That's herpes, you need to go and see a doctor. Don't touch it with your hands and if you do, wash thoroughly!

1 like
Reply

My doctor told me it's just a severe case of thrush??

Reply

Ouch that looks really painful i only had about 4 blisters but i couldn't sit im type 2 diabetes go to sexual health clinic hope it clears soon

1 like
Reply

Was yours from thrush? I can't sit or walk it's so painfull and I work from 6am till 10pm I can't rest! How did yours disappear? Thank you!

Reply

I thought mine was thrush my gp gave me thrush tablets and it wasn't clearing so went to sexual health clinic and had some tests done came back type 2 herpes

Reply

I bet that's what I have, I hope not I haven't slept with nobody? How do you get rid of it ???

Reply

I was given tablets from sexual health clinic ..i was told it can lay dormant for ages then can just break out. Salt baths as well if u have one i found it hard as only got shower

Reply

Try get some numbing cream to

Reply

Baths and add salt? Would t that sting??? How can you get rid of it tablets ?? I really hope it's a bad case of thrush but I doubt it :( xxx

Reply

The salt bath stings for about 30secinds then is very soothing and helps speed the healing process the best thing u can do tbh. The anti virals the doctor gives you stops the spread of infection and speeds healing also.

The longer you site in denial the more pain, and the longer to heal.

Reply

How did u get on

Reply

I'm still waiting to get into the doctors but it's started to clear up now so I'm a little happy

Reply

Can you tell me how long it took to get better as my daughter has it severely coz of type 1 diabetes but with slit like sores rather than spots.. the doctor says it's a side effect from antibiotics she was recently on along with high blood sugars.. she's had the cream.. pessary and oral tablet yesterday but she's been in agony now for 4 days and is starting to miss college and work x

2 likes
Reply

Use the pessary but I found the thrush cream made it worse, when I read the leaflet it said don't use on blisters or sores..So I stopped using the thrush cream.. I didn't bath.. I took really quick showers.. I used wipes to clean my self through out the day and dried my self.. make sure she keeps the skin really dry.. as if the skins wet and moist the sores will stay and grow! Try get her blood sugar levels down else the blisters and sores will feed of the sugar.. it went in a week and half! I hope it goes soon.. I was in pain:( hope this helps!

Reply

You may also like...